An algebraic property of joinings

Cited 1 time in webofscience Cited 2 time in scopus
  • Hit : 287
  • Download : 0
We show that an ergodic automorphism is semisimple if and only if the set of ergodic self-joinings is a subsemigroup of the semigroup of self-joinings.
Publisher
AMER MATHEMATICAL SOC
Issue Date
2003
Language
English
Article Type
Article
Keywords

SELF-JOININGS; EXTENSIONS; PRIME; MAP

Citation

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.131, no.6, pp.1711 - 1716

ISSN
0002-9939
DOI
10.1090/S0002-9939-03-06893-X
URI
http://hdl.handle.net/10203/82632
Appears in Collection
RIMS Journal Papers
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0